Applied Mathematics

Vol.4 No.1(2013), Paper ID 27088, 5 pages



Application of αδ-Closed Sets


Kokilavani Varadharajan, Basker Palaniswamy


Department of Mathematics, Kongunadu Arts and Science College, Coimbatore, India
Department of Mathematics, Kalaivani College of Technology, Coimbatore, India


Copyright © 2013 Kokilavani Varadharajan, Basker Palaniswamy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

K. Varadharajan and B. Palaniswamy, "Application of αδ-Closed Sets," Applied Mathematics, Vol. 4 No. 1, 2013, pp. 1-5. doi: 10.4236/am.2013.41001.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.